# SDR SWAA2014100232516

- Difficulty date: September 9, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 76,149 hours, 65,232 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 6562593
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE ANGLE CRACKED AT UPPER SURFACE FAIRING APU EXHAUST AREA.  R & R ANGLE IAW SRM & DWG.
